# SDR SWAA2013012511840

- Difficulty date: January 14, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6520726
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CHANNEL BETWEEN BS 492 TO 500A AT LEVEL STR 26R CARGO COMPARTMENT.  REPLACED CHANNEL IAW SRM AND DWG.
